Differential Geometry

[61] On the three-circle theorem and its applications in sasakian manifolds

Shu-Cheng Chang National Taiwan University Yingbo Han Xinyang Normal University Chien Lin National Tsinghua University

Differential Geometry mathscidoc:1801.10003

[ Download ] [ 2018-01-28 15:27:12 uploaded by scchang ] [ 2006 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[62] The spacetime positive mass theorem in dimensions less than eight

Lan-Hsuan Huang University of Connecticut Dan A. Lee Queens College and CUNY Graduate Center Richard Schoen University of California Michael Eichmair University of Vienna

Differential Geometry mathscidoc:1803.10001

Distinguished Paper Award in 2018

Journal of European Mathematical Society, 18, 83-121, 2016
[ Download ] [ 2018-03-14 11:27:30 uploaded by lanhsuan_huang ] [ 1991 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[63] Matrix Li–Yau–Hamilton inequality for the CR heat equation in pseudohermitian (2n+1) -manifolds

Shu-Cheng Chang National Taiwan University Yen-Wen Fan National Taiwan University Jingzhi Tie University of Georgia Chin-Tung Wu National Pingtung University of Education

Differential Geometry mathscidoc:1701.10020

Distinguished Paper Award in 2017

Mathematische Annalen, 360, (1), 266-306, 2014.10
[ Download ] [ 2017-01-16 23:27:31 uploaded by jxztie ] [ 1985 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[64] Approximations and examples of singular Hermitian metrics on vector bundles

Genki Hosono The University of Tokyo

Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43012

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 16:57:47 uploaded by arkivadmin ] [ 1985 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[65] Sweeping out 3-manifold of positive Ricci curvature by short 1-cycles via estimates of min-max surfaces

Yevgeny Liokumovich South Kensington Campus Xin Zhou Massachusetts Institute of Technology

Differential Geometry mathscidoc:1610.10028

Mathematics, 2016.5
[ Download ] [ 2016-10-10 10:47:50 uploaded by xinzhou02 ] [ 1984 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved